# SDR 2007UALA01930

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,651 hours, 10,225 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRUT, INBOARD MIDSPAR FITTING, INBOARD LUG BUSHING MIGRATED.   [08-08-07]   REMOVED AND REPLACED BUSHINGS PER SRM 54-53-90, REPAIR 3.  AIRCRAFT OK FOR RETURN TO SERVICE.
